TARU PUBLICATIONS
Author

Suman Kumar Swarnkar

Department of Computer Science and Engineering, Shri Shankaracharya Institute of Professional Management and Technology, Raipur, Chhattisgarh, 492015, India

Published papers
4
Citations
0
Views
1,067
Downloads
590

Publications

4 papers
Open Access Research Article·pp. 867–876·Vol. 29, Issue 2-BFeb 2026

Application of advanced algebraic structures in cryptography to improve security protocols in decentralized network systems

Vipan Kumar, Priya B. Dasarwar, Suraj Bhan, Jahid Ali, Suman Kumar Swarnkar, Anita Yadav

Published Online: 16 Feb 2026DOI: 10.47974/JDMSC-2537

In this paper: Such decentralized network systems as blockchain and peer-to-peer networks have become more and more essential for secure data transmission and management. However, conventional cryptographic protocol...

AbstractReferencesFull Text PDF (441 KB)Views: 256Downloads: 136Citations: 0
Open Access Research Article·pp. 629–636·Vol. 29, Issue 2-AFeb 2026

Advancing homomorphic encryption techniques for ensuring privacy in cloud-based analytics

Swati V. Khidse, Davinder Kaur Sohi, Vimal Bibhu, Vikas Nandgaonkar, Atul Singla, Suman Kumar Swarnkar

Published Online: 04 Feb 2026DOI: 10.47974/JDMSC-2505

In this paper: Vulnerabilities in modern cloud analytics have become more pronounced with the rapid adoption of cloud-based analytics in high impact and sensitive domains like healthcare, finance and IoT; the demand...

AbstractReferencesFull Text PDF (328 KB)Views: 262Downloads: 149Citations: 0
Open Access Research Article·pp. 839–847·Vol. 29, Issue 2-BFeb 2026

Addressing quantum threats to cryptographic security systems with advanced quantum-resistant algorithms

Sunil Thakur, Lowlesh Yadav, Kanwar Tushar Punj, Yamini Sood, Varsha Kiran Bhosale, Suman Kumar Swarnkar

Published Online: 31 Dec 2025DOI: 10.47974/JDMSC-2534

In this paper: The fact that modern cryptographic systems are susceptible to a significant attack from quantum computing which solves complex mathematical problem exponentially faster than the classical scheme of co...

AbstractReferencesFull Text PDF (268 KB)Views: 232Downloads: 143Citations: 0
Open Access Research Article·pp. 2359–2366·Vol. 28, Issue 6Sep 2025

Infinite-dimensional Hamiltonian systems in quantum computing simulations

Hemant Kumar Balasaheb Jadhav, Dinesh Goyal, Tanya Singh, Yatri Davda, Suman Kumar Swarnkar, Dharmesh Dhabliya

Published Online: 30 Sep 2025DOI: 10.47974/JIM-2378

In this paper: There is a powerful mathematical method for simulating quantum dynamics that goes beyond finite qubit representations called infinite-dimensional Hamiltonian systems. These systems make it possible to...

AbstractReferencesFull Text PDF (467 KB)Views: 317Downloads: 162Citations: 0